Do yeast infections cause stomach pain and nausea and back pain?

I have had a yeast infection for a while now and its been very hard to get rid of and to keep it away. Do yeast infections cause stomach pain and nausea and back pain. also what is the best food to eat and stay away from?

User Asked on September 2, 2016 in Women’s Health.
Add Comment
4 Answer(s)

You do not specify where you have the yeast infection. Vaginal yeast infections may cause back pain but not stomach pain and nausea. Yeast infection of the mouth is more often seen in immunocompromised patients as is the case with HIV/AIDS and poorly controlled diabetes. An yeast infection lower down the alimentary tract – throat, esophagus (gullet), stomach and intestines is almost never seen in a person who is not HIV positive despite many alternative health therapists claiming that it exists in otherwise healthy people. Speak to a doctor about your symptoms.

User Answered on September 2, 2016.
Add Comment
From michellej

I have a vaginal yeast infection and i have had it for 4 and a half weeks but my doctor just keeps giving me different medicine

User Answered on September 2, 2016.
Add Comment

A vaginal yeast infection (candidiasis, thrush) is a very persistent infection. You will have to start on an anti-fungal and this will have to be continued for 1 to 2 months. It is still early in the treatment phase. If you are not satisfied with your doctor’s treatment, you should see another doctor for a second opinion. Hopefully you are seeing a gynecologist. Yeast infections often recur so it may have resolved initially and recurred.

User Answered on September 2, 2016.
Add Comment

From concernedmom :

Plain yogurt is no doubt the most common yeast infection home remedy. Some women eat it, some apply it directly to their vaginas, and some freeze it in an ice cube tray to make insertable yogurtsicles that deliver cooling relief along with the active ingredient: the same kind of bacteria that naturally keeps yeast in check in the vagina. For those who would rather just pop a pill, Lactobacillus acidophilus is also available as a dietary supplement.

User Answered on September 2, 2016.
Add Comment

Your Answer

By posting your answer, you agree to the privacy policy and terms of service.